Wednesday, July 11, 2012

2nd cycle of Femara. Slightly less crazy than Clomid

    I began my 2nd cycle of Femara this week. I have had a much easier time with the Femara than I did the Clomid for the three cycles I took it. With Femara I do get a bit more irritable but it is for the most part manageable. My husband even agreed last month that Femara was easier to deal with than Clomid. I get hot and stay hot during the cycle with Femara. However I have only had a couple of significant hot flashes, occurring at night with much sweating involved. On Clomid I had many more hot flashes all throughout the day. I do have a low level headache constantly with Femara. I still find this much more manageable than the splitting migraines I got a few times while taking Clomid.
     I have found that I have a lower level of energy than normal while taking the Femara. This, again compared to Clomid is negligible. I have not noticed any more aches or pains than aside from the persistent headache. I manage this by taking two naproxen (Aleve) when I take the Femara. This seems to help. I then take acetaminophen (Tylenol) or ibuprofen (Advil) during the day if needed.I have also not noticed and gastrointestinal upset with this medication. 
     I am more irritable than normal while taking the Femara, I am not however, as emotionally unstable as I was on Clomid. I have not been more tearful or had my feelings hurt any more than normal. I have simply found that my tolerance for any rudeness, thoughtlessness, or out right stupidity is severely lowered. I did have to remind my husband that I was on this medication and these five days might not be the best time be aggravating. (He enjoys picking at me at different times.)
     All in all Femara has been a much easier experience. I sincerely hope there will not be a post about a third cycle of Femara. Each cycle past my laparoscopy makes it more likely my endometriosis is returning. I hope and pray that soon there is a little person growing in my uterus.

                                                                     -her-
 

No comments:

Google+